Advice needed pls..due2start mertazapine but read of increased weight gain as a side effect has any1 taking them experienced this?
Also read of ppl feeling sleepy next day;as i have4 young children i dont want to feel sluggish and unable to see to them.i am nervous starting these i really dont want to start gaining weight as already need to lose...Pls help thanx...
Hi there........... Yes I put weight on with them, although I had lost so much weight cos I coulnt eat so initially this was not a prob for me............you just have to be strict with yourself about what you eat............and when you first start taking them they do send you to sleep but if you allow 10hours sleep then you wont feel too bad, its only while they get in your system.........
HOpe this helps............
these tabs were a life saver for me......
Hi yes I started on 45mg 7months ago I put weight on but I had lost a stone so I did need to gain. I found it did increase my appetite to begin with but now it's normal. It did make me go to sleep quickly when I first took it but so I took it around 9pm whilst in bed, I have a normal sleep pattern now. It's a very good antidepressant and also helped my anxiety. I noticed immediate relief after 48 hours hope this helps love eve x
Sorry forgot to add that I do have small children and I hear them if they need me in the night and I can function during the day xx
Weight gain for me too, unfortunately, Though I don't think it does anything to metabolism. I think the only reason for weight gain is because of the increased appetite. Been on it for about 7 months, my weight is stable now. I think I may have lost a few pounds. You just have to be very strict with yourself.. I got that carb or sugar craving. If you do get sugar craving, don't just grab a chocolate bar but fruit instead. Banana with peanut butter helps for me. They also make me sleepy too.. knock me out within 30mins of taking them. I do feel tired during the day. I suppose everyone is different, It's fast acting (works within 1-2 weeks) and not as many side effects (well, not for me) rather than SSRIs which I had a bad time with!! xxx
Thanks so much to you all for replying bk to me its really kind of you All... Am speaking to my doctor later and will keep u all posted...have a good day love Suzanne
pushing me the edge and also i been not wanting to eat and feeling Nauseous and wanting to cry because of...
its just really wired and getting me worried saying to myself im probably going crazy i dont want nobody...
my mums which isnt helping ive also found out that ive been mis diagnosed so i dont know what ive got...
Start a Community